Per citar aquest document:
Logarithmic bump conditions for Calderón-Zygmund operators on spaces of homogeneous type
Anderson, Theresa C. (Brown University. Department of Mathematics)
Cruz-Uribe, David (Trinity College (Hartford, Estats Units d'Amèrica). Department of Mathematics)
Moen, Kabe (University of Alabama. Department of Mathematics)

Data: 2015
Resum: We establish two-weight norm inequalities for singular integral operators defined on spaces of homogeneous type. We do so first when the weights satisfy a double bump condition and then when the weights satisfy separated logarithmic bump conditions. Our results generalize recent work on the Euclidean case, but our proofs are simpler even in this setting. The other interesting feature of our approach is that we are able to prove the separated bump results (which always imply the corresponding double bump results) as a consequence of the double bump theorem.
Nota: The first author is supported by an NSF graduate fellowship. The second author is supported by the Stewart-Dorwart faculty development fund at Trinity College and by grant MTM2009-08934 from the Spanish Ministry of Science and Innovation. The third author is supported by NSF grant 1201504.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Calderón-Zygmund operators ; Two weight inequalities ; Bump conditions ; Spaces of homogeneous type ; Dyadic operators
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 17-43, ISSN 2014-4350

Adreça original:
DOI: 10.5565/PUBLMAT_59115_02
DOI: 10.5565/287244

27 p, 422.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-01-19, darrera modificació el 2017-10-15

   Favorit i Compartir